# SDR K11A2008121572008

- Difficulty date: September 24, 2007
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WEB CRACKED.
